# SDR C2XA08TY114

- Difficulty date: October 5, 2008
- Submitted: October 20, 2008
- Operation: Air carrier
- Aircraft: N26549
- Make and model: Emb EMB-145LR
- Aircraft serial: 145571
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Torn
- Location: S19l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A/C WAS GROUND DAMAGED IN JAX AND FERRY FLOWN TO TYS FOR REPAIR.  STR 19L AT FRM 66 WAS FOUND TORN.  THE DAMAGED SECTION OF STR 19L FRM 67 TO FRM 61 WAS REMOVED AND A NEW SECTION WAS CUT AND DRILLED.  FWD SECTION OF STR 19L AND STR SPLICE AT FRM`S 66-67 WERE INSTALLED.  ALL IAW EMB 145 SRM 51-40-02 AND 53-00-03.
